# SDR DALA2023051603912

- Difficulty date: May 12, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 76,524 hours, 32,581 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 688 CORROSION ON STRAP ANGLE BTW STA 740 AND 690 LBL 65 AT W2 AREA. CORRECTIVE ACTION: SUMMARY NRC 00422: CORROSION ON STRAP ANGLE BTW STA 740 AND 690 LBL 65 AT W2 AREA WAS REMOVED PER B757-200 SRM THEREFORE, AREAS ARE OUT LIMITS. B757-200 SRM, STRAP ANGLE BTW STA 740 AND 690 LBL 65 AT W2 AREA WAS REPLACED PER B757-200 SRM. (2763933)
